Majorization under constraints and bounds on the second Zagreb index

Monica Bianchi, Anna Torriero, Alessandra Cornaro

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this paper we present a theoretical analysis in order to establish maximal and minimal vectors with respect to the majorization order of particular subsets of Ân. Afterwards we apply these issues to the calculation of bounds for a topological descriptor of a graph known as the second Zagreb index. Finally, we show how our bounds may improve the results obtained in the literature, providing some theoretical and numerical examples.
Original languageEnglish
Pages (from-to)329-347
Number of pages19
JournalMATHEMATICAL INEQUALITIES & APPLICATIONS
Volumevol. 16
DOIs
Publication statusPublished - 2013

Keywords

  • Schur-convex functions
  • graphs
  • majorization
  • second Zagreb index

Fingerprint

Dive into the research topics of 'Majorization under constraints and bounds on the second Zagreb index'. Together they form a unique fingerprint.

Cite this